# SDR ASOA2015031212373

- Difficulty date: February 22, 2015
- Submitted: March 12, 2015
- Operation: Air carrier
- Aircraft: N719EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10099
- Aircraft time: 29,347 hours, 20,414 cycles
- System (JASC): 5240 · Service Doors
- Part: Angle
- Condition: Corroded
- Location: Service Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SERVICE DOOR UPPER ANGLE HAS CORROSION.  AFTER FURTHER EVALUATION FOUND CORROSION ON UPPER ANGLE OUT OF LIMITS IAW SRM 53-21-23-101-002-A01.  REMOVED SERVICE DOOR SILL UPPER ANGLE IAW SRM 51-42-06 LOCATED + DRILLED NEW PART IAW SRM 51-40-11.  INSTALLED NEW SERVICE DOOR UPPER ANGLE IAW SRM 51-42-06-001-001-A01.
